# SDR AALA20131126003

- Difficulty date: November 20, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 71,968 hours, 37,988 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE RIB INBD OF NR 4 SLAT TRACK CRACKED AT PULLEY BRACKET MOUNT LOWER AFT LUG.  INSTALLED DOUBLER IAW EA MD80-57-032563.
